Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An alternating direction method for solving the biharmonic equation.

Authors: S. D. Conte and R. T. Dames
Journal: Math. Comp. 12 (1958), 198-205
MSC: Primary 65.00
MathSciNet review: 0105813
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Douglas, Jr. & H. H. Rachford, Jr., ``On the numerical solution of heat conduction problems in two and three space variables,'' Amer. Math. Soc., Trans., v. 82, 1956, p. 421-439. MR 0084194 (18:827f)
  • [2] M. Held, J. Heller, & D. Lubell, ``Rates of convergence of successive iteration schemes for fourth order elliptic difference equations,'' New York University. (To be published).
  • [3] S. P. Frankel, ``Convergence rates of iterative treatments of partial differential equations,'' MTAC, v. IV, 1950, p. 65-75. MR 0046149 (13:692e)
  • [4] E. L. Wachspress, ``Cure: a generalized two space-dimension multigroup coding for the IBM 704,'' KAPL-1724, AEC Research and Development Report, Physics and Math. (TID-4500, 13 Ed.), Knolls Atomic Power Lab., Schenectady, N. Y.
  • [5] E. Windsor, ``Iterative solutions of biharmonic differential equations,'' New York University, Master's Thesis, May, 1957.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00

Additional Information

Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society